RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sagdeev, Arsenii Alekseevich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:286
Abstract pages:1341
Full texts:54
References:142
E-mail: ,

http://www.mathnet.ru/eng/person121864
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. A. B. Kupavskii, A. A. Sagdeev, “Ramsey theory in the $n$-space with Chebyshev metric”, Uspekhi Mat. Nauk, 75:5(455) (2020),  191–192  mathnet; Russian Math. Surveys, 75:5 (2020), 965–967  isi  scopus
2019
2. A. A. Sagdeev, “On the Partition of an Odd Number into Three Primes in a Prescribed Proportion”, Mat. Zametki, 106:1 (2019),  95–107  mathnet  elib; Math. Notes, 106:1 (2019), 98–107  isi  scopus
3. A. A. Sagdeev, “On a Frankl–Wilson Theorem”, Probl. Peredachi Inf., 55:4 (2019),  86–106  mathnet  elib; Problems Inform. Transmission, 55:4 (2019), 376–395  isi  scopus
2018
4. A. M. Raigorodskii, A. A. Sagdeev, “On a bound in extremal combinatorics”, Dokl. Akad. Nauk, 478:3 (2018),  271–273  mathnet  mathscinet  zmath  elib; Dokl. Math., 97:1 (2018), 47–48  isi  elib  scopus
5. A. Sagdeev, “On the Frankl–Rödl theorem”, Izv. RAN. Ser. Mat., 82:6 (2018),  128–157  mathnet  elib; Izv. Math., 82:6 (2018), 1196–1224  isi  scopus
6. A. A. Sagdeev, “Exponentially Ramsey sets”, Probl. Peredachi Inf., 54:4 (2018),  82–109  mathnet  elib; Problems Inform. Transmission, 54:4 (2018), 372–396  isi  scopus
7. A. A. Sagdeev, “Improved Frankl–Rödl theorem and some of its geometric consequences”, Probl. Peredachi Inf., 54:2 (2018),  45–72  mathnet  elib; Problems Inform. Transmission, 54:2 (2018), 139–164  isi  scopus
8. A. A. Sagdeev, “On the chromatic numbers corresponding to exponentially Ramsey sets”, Zap. Nauchn. Sem. POMI, 475 (2018),  174–189  mathnet
2017
9. A. Sagdeev, “The Chromatic Number of Space with Forbidden Regular Simplex”, Mat. Zametki, 102:4 (2017),  579–585  mathnet  mathscinet  elib; Math. Notes, 102:4 (2017), 541–546  isi  scopus
10. A. Sagdeev, “Lower Bounds for the Chromatic Numbers of Distance Graphs with Large Girth”, Mat. Zametki, 101:3 (2017),  430–445  mathnet  mathscinet  elib; Math. Notes, 101:3 (2017), 515–528  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021